Alert archive / Pennsylvania / Wind Advisories in 2006

Wind Advisory 1, NWS Binghamton, NY

January 14, 20065 counties in Pennsylvania; Sullivan County, New York

NWS Binghamton, NY issued this wind advisory at Jan 14, 2006, 10:20 AM EST for 5 counties in Pennsylvania; Sullivan County, New York. It took effect at Jan 14, 2006, 6:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2006, 10:20 AM EST (15:20 UTC)
In effect from
Jan 14, 2006, 6:00 PM EST
Expired
Jan 15, 2006, 4:33 AM EST
In force
11 hr
Issued by
NWS Binghamton, NY

Counties Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBGM 141520
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1020 AM EST SAT JAN 14 2006

NYZ062-PAZ040-043-044-047-048-072-142330-
/O.NEW.KBGM.WI.Y.0001.060114T2300Z-060115T1100Z/
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
1020 AM EST SAT JAN 14 2006

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
SUNDAY. 

INTENSE LOW PRESSURE CENTERED OVER NORTHEAST PENNSYLVANIA LATE
THIS MORNING WILL TRACK TO JUST EAST OF CAPE COD BY LATE THIS
EVENING AND CONTINUE TO STRENGTHEN. AS A RESULT...A VERY STRONG
NORTHWEST FLOW OF AIR WILL DEVELOP OVER THE ADVISORY AREA LATE
THIS AFTERNOON...AND USHER IN MUCH COLDER TEMPERATURES.

WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO BETWEEN 25 AND
35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH BY THIS EVENING. THE
STRONGEST WINDS WILL BE FOUND OVER THE HIGHER TERRAIN. THE WINDS
WILL DIMINISH LATE TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED WITH GUSTS EXCEEDING 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IF YOU
ARE PLANNING TRAVEL ALONG INTERSTATES 81...380...84...THE NORTHEAST
EXTENSION OF THE PENNSYLVANIA TURNPIKE...OR ROUTE 17 USE EXTRA
CAUTION. THERE ALSO COULD BE SOME MINOR DAMAGE TO TREES WITH
SPORADIC POWER OUTAGES POSSIBLE. 

$$
NICOSIA
3 follow-up statements
000 
WWUS71 KBGM 142056
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
356 PM EST SAT JAN 14 2006

NYZ062-PAZ040-043-044-047-048-072-150500-
/O.CON.KBGM.WI.Y.0001.060114T2300Z-060115T1100Z/
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
356 PM EST SAT JAN 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

INTENSE LOW PRESSURE ALONG THE NEW JERSEY COAST WILL TRACK TO JUST
EAST OF CAPE COD BY EARLY SUNDAY AND CONTINUE TO STRENGTHEN. AS A
RESULT...A VERY STRONG NORTHWEST FLOW OF AIR WILL DEVELOP OVER THE
ADVISORY AREA LATE THIS AFTERNOON AND TONIGHT...USHERING IN MUCH
COLDER TEMPERATURES.

WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO BETWEEN 25 AND
35 MPH...WITH GUSTS BETWEEN 40 AND 50 MPH TONIGHT. THE STRONGEST WINDS
WILL BE FOUND OVER THE HIGHER TERRAIN. THE WINDS WILL DIMINISH
TOWARDS DAYBREAK.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED...WITH GUSTS EXCEEDING 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IF
YOU ARE PLANNING TRAVEL ALONG INTERSTATES 81...380...84...THE
NORTHEAST EXTENSION OF THE PENNSYLVANIA TURNPIKE...OR ROUTE 17...USE
EXTRA CAUTION. THERE ALSO COULD BE SOME MINOR DAMAGE TO
TREES...WITH SPORADIC POWER OUTAGES POSSIBLE.

$$

MJ/DJN
000 
WWUS71 KBGM 150241
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
941 PM EST SAT JAN 14 2006

NYZ062-PAZ040-043-044-047-048-072-151100-
/O.CON.KBGM.WI.Y.0001.000000T0000Z-060115T1100Z/
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
941 PM EST SAT JAN 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

AN AREA LOW PRESSURE ALONG THE NEW ENGLAND COAST WILL CONTINUE TO
INTENSIFY. AS A RESULT...STRONG NORTHWEST WINDS WILL PERSIST AND COULD
INCREASE DURING THE OVERNIGHT HOURS.

NORTHWEST WINDS ON THE HIGHER TERRAIN WILL BE IN THE 20 TO 30 MPH
RANGE...WITH GUSTS TO 50 MPH POSSIBLE OVERNIGHT. IN THE VALLEYS
EXPECT WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL
BEGIN DIMINISH AROUND DAYBREAK...ALTHOUGH SUNDAY WILL REMAIN
BLUSTERY AND COLD.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
EXCEEDING 45 MPH...ARE EXPECTED.  WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IF YOU
ARE PLANNING TRAVEL ALONG INTERSTATES 81...380...84...THE
NORTHEAST EXTENSION OF THE PENNSYLVANIA TURNPIKE...OR ROUTE 17...
USE EXTRA CAUTION. THERE ALSO COULD BE SOME MINOR DAMAGE TO
TREES...WITH SPORADIC POWER OUTAGES POSSIBLE.

$$
000 
WWUS71 KBGM 150933
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 AM EST SUN JAN 15 2006

...WIND ADVISORY IS CANCELLED...

.AS A LOW PRESSURE SYSTEM STRENGTHENS OFF THE EAST COAST, IT WILL
REMAIN VERY WINDY TODAY...WITH WIND GUSTS AROUND 35 MPH. ACROSS
THE HIGHER ELEVATIONS, WIND GUSTS UP TO 45 MPH ARE POSSIBLE,
ESPECIALLY THIS MORNING. HOWEVER, SINCE MOST AREAS ARE LIKELY TO
SEE WINDS BELOW ADVISORY CRITERIA, THE WIND ADVISORY HAS BEEN
CANCELLED.

NYZ062-PAZ040-043-044-047-048-072-151045-
/O.CAN.KBGM.WI.Y.0001.000000T0000Z-060115T1100Z/
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
433 AM EST SUN JAN 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Jan 14, 10:00 AM EST, 20 minutes earlier.

Area forecast discussion, Jan 14, 10:00 AM EST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1000 AM EST SAT JAN 14 2006

.SHORT TERM (TODAY - SUNDAY)...
UPDATE 2...WILL DROP FFA FOR CATSKILLS AND OTSEGO CO. NO FLOOD
PROBLEMS ANTICIPATED. WILL ISSUE WIND ADVY FOR POCONOS AND SULLIVAN
CO FOR STARTERS. MET AND MAV GUIDC STRGLY SUPPORTS ADVY CRITERIA
WINDS IN THESE AREAS WITH SUSTAINED WINDS FOR MORE THAN 6 HRS AT MSV
OVER 25 KTS. STRGR GRADIENT WILL BE ACR NE PA AND SERN NY AS LO
WINDS UP ON THE COAST. COLDER AND MUCH DENSER AIR WILL RUSH IN VERY
QUICKLY INTO CNTRL NY AND NRN TIER OF PA N OF THE HIGHER MTNS. THIS
WILL IN EFFECT SLOW DOWN THE WIND GUSTS FROM THE STRG PRESSURE
GRADIENT. IN NE PA...A LAG IN THE COLDER AIR THIS EVE WILL LEAD TO
STRGR WINDS...ESP OVR THE POCONOS WHERE FARTHER S AND E...THERE
DEEPER COLD AIR WILL TAKE A LOT LONGER TO REACH. WILL HV GUSTS TO 50
MPH IN THESE AREAS. WILL ALSO INCLUDE SULLIVAN CO. REST OF ZONES
HAVE PEAK GUSTS FORECAST BETWEEN 35 AND 45 MPH. SNOWFALL OF 1-3
INCHES STILL LOOKS ON TRACK FROM FAR NRN PA TO THE NRN FINGER LAKES
AND SRN TUG. HIGHEST AMNTS IN NC NY.

UPDATE 1...UPDATED GRIDS/ZONES TO DROP FFA FOR A LARGE PART OF
CENTRAL NY AND ALL OF NE PA. KEPT FFA GOING IN THE CATSKILLS AND
SULLIVAN CO WHERE STEADY RAIN WAS STILL FALLING AS THERE CUD BE SOME
MINOR FLOOD PROBLEMS YET. NW WINDS WERE RAPIDLY BECOMING ESTABLISHED
ACRS THE WRN 1/2 OF NY AND PA. A FAIRLY DEEP SFC LO WAS TRACKING
ACRS NE PA ATTM. THIS LO WILL BE EAST OF THE CWA BY EARLY AFTERNOON
WHICH WILL LEAD TO NW WINDS SPREADING ACRS THE REST OF CWA AS A
SOMEWHAT COOLER AIR MASS MOVS ACRS THE REST OF NE PA AND C NY. A
MUCH COLDER SHOT OF AIR WAS INVADING FAR WRN NY ATTM AND TIME THIS
SHARPER DROP IN TEMPERATURE AND CHANGEOVER TO LIGHT SNOW TO ELM-SYR
BY 17-18Z....AND UCA-BGM-IPT BY 19Z...AVP BY 20-21Z AND MSV BY
21-22Z. SEE UP TO AN INCH IN C NY W OF I-81 BY 00Z. WINDS WILL PICK
UP SIGNIFICANTLY THIS AFTERNOON AND MAY HAVE TO CONSIDER A WIND ADVY
FOR LATE TODAY AND TONIGHT. SO FAR CURRENT SNOW FCSTS ARE GOING FOR
1-3 INCHES OF SNOW IN UPSTATE NY WITH UP TO AN INCH IN NE PA. WILL
READDRESS WIND AND SNOW POTENTIAL WITH ANOTHR UPDATE LATER THIS
MORNING. - NICOSIA

PREVIOUS SHORT TERM...
CONCENTRATED MAINLY ON THE STORM AT HAND FOR THIS FORECAST PERIOD
AND WILL LET MUCH OF THE REST RIDE FOR NOW. EASTERN TROF IS FORECAST
TO LIFT OUT AND BECOME NEG TILTED ACROSS NEW ENGLAND ON SUNDAY.
STILL CONSIDERABLE MODEL DIFFERENCES, BUT GFS SEEMS TO HAVE A PRETTY
GOOD HANDLE WITH CURRENT WX...PLACEMENT AND STRENGTH OF SURFACE LOW
OVER CENTRAL PA AND PRECIP SHIELD AND IS THEREFORE PREFERRED OVER
THE NAM. ATLANTIC INFLOW BRINING BANDS OF CONVECTION WITH MODERATE
TO HEAVY RAIN NORTHWARD THRU EASTERN NORTH CAROLINA, VIRGINIA AND
PA.

MANY THINGS TO CONSIDER FOR THIS FORECAST PERIOD INCLUDING QPF,
WINDS AND POTENTIAL SNOW AMTS ON THE BACKSIDE OF THE SYSTEM. RADAR
TRENDS SHOW AND MODELS AGREE THAT AFTER THIS BATCH OF RAIN GOES THRU
EARLY THIS MORNING, WE WILL BE DRY SLOTTED FOR A WHILE BEFORE WRAP
AROUND MOISTURE MOVES IN THIS AFTN/EVENING. IT APPEARS THAT THE BAND
OF HEAVY RAIN MOVING THRU CENTRAL PA WILL MOVE QUICKLY THRU OUR
SOUTHEAST ZONES WITHOUT SETTING UP IN PLACE, AND THIS WOULD LEAD TO
LESS RAINFALL FOR EASTERN AREAS THAN PREVIOUSLY THOUGHT...AND LESS
OF A PROBLEM FOR MAIN STEM RIVERS. HOWEVER, WITH THE BAND OF HEAVIER
PRECIP MOVING THRU, LOCALLY HEAVY RAIN STILL PSBLE WITH THE THREAT
OF PROBLEMS ON SMALLER CREEKS AND STREAMS, THUS WILL BE LETTING THE
FLOOD WATCH CONTINUE WHERE IT STANDS GIVEN SOME DEGREE OF
UNCERTAINTY.

PRECIP CHANGES OVER FROM RAIN TO SNOW FROM WEST TO EAST LATER TODAY
AND TAPERS OFF TONIGHT. NAM SHOWS DEFORMATION SNOW DRYING UP OVER
THE AREA WHILE GFS IS A LITTLE MORE HEAVY HANDED, BUT NOT MUCH.
ATTM, WILL NOT GO MORE THAN AN INCH OR TWO FOR MOST OF THE AREA,
WITH A LITTLE MORE IN THE EAST.

AS THE LOW MOVES EAST AND DEEPENS LATER TODAY, PRESSURE GRADIENT
TIGHTENS WITH CAA AND GFS PRESSURE RISES OF 8-9 MB. THIS WOULD BRING
US CLOSE TO ADVISORY CRITERIA LATER THIS AFTN THRU TONIGHT. RIGHT
NOW, OUR INCLINATION IS TO ISSUE AN SPS TO COVER THE RAPID CHANGE IN
WEATHER WITH WIND, SOME SNOW AND MUCH COLDER TEMPS ON THE WAY AND
HOLD OFF ON WIND ADVISORY.

&&

.EXTENDED FORECAST (SUNDAY NIGHT - FRIDAY)...
ANOTHER PRONOUNCED WARM-UP DEVELOPS MONDAY THROUGH TUESDAY. SHOWERS
ARE POSSIBLE AS EARLY AS MONDAY NIGHT AS WAA DEVELOPS AHEAD OF THE
NEXT SYSTEM. THE MODEL CONSENSUS INDICATES THAT THE MAIN PART OF THE
NEXT SYSTEM PASSES ACROSS THE AREA ON WEDNESDAY... SO THE BEST CHC
OF RAIN NEXT WEEKS LOOKS TO BE ON WEDNESDAY. RAIN SHOWERS COULD END
AS SNOW SHOWERS ON THURSDAY AS THE SYSTEM DEEPENS ACROSS NEW
ENGLAND. -MSE

&&

.AVIATION (14/06Z - 15/06Z)...
HIGHLY VRBL CIGS/VSBYS EXPECTED THRU 12Z WITH TERMINALS IN AND OUT
OF SHOWERS. GENERAL TENDENCY WILL BE FOR PREDOMINANT MVFR WITH
SPORADIC IFR ESPLY HIER ELEV BGM. MAY EVEN SEE WINDOWS OF VFR AS DRY
SLOT ASSOC WITH UPR JET MOVES OVHD. WIND IS THE BIG STORY AFT 18Z.
FROPA WILL BRING QUICK SHIFT TO NORTHWEST DIRECTION. STRONG PRESSURE
GRADIENT AND CAA DVLPG OVER AREA BEHIND DEPARTING SFC LOW WILL BRING
AND AN INCREASE IN SPEEDS ABV 20 KTS WITH GUSTS ABV 30 KTS WELL INTO
TONIGHT. CIGS SHOULD SETTLE INTO TYPICAL COLD AIR MVFR LEVELS WITH A
BRIEF PD OF -SN AND IFR VSBYS BEHIND FROPA. -JAB

&&

.HYDROLOGY...
RAIN EVENT CHANGING COURSE ON US AS DRY SLOT NOW FCST TO MOVE THRU
HEART OF HSA. THIS WILL SIGNIFICANTLY LOWER RAIN AMOUNTS IN FLOOD
WATCH AREA...AND ALLEVIATE THE THREAT OF SIGNIFICANT RISES AND MINOR
FLOODING IN THE HEADWATERS OF SUSQUEHANNA RIVER BASIN. GENERALLY ONE
HALF TO THREE QUARTERS OF AN INCH OF PRECIP EXPECTED IN THE UPR
SUSQUEHANNA AND DELAWARE BASINS THROUGH 12Z SUNDAY. SOME OF THAT
WILL GO TO SNOW. FINGER LAKES BASINS ALSO SHOULD WITHSTAND THE
HEAVIER RAIN FALLING UP THERE...AS THERE IS MUCH LESS SNOWMELT.
STRONG CONVECTION AHEAD OF COLD FRONT COULD STILL BRING LOCALLY
HIGHER AMOUNTS THIS MORNING TO THE REGION...POSSIBLY LEADING TO
SMALLER STREAM/CREEK PROBLEMS...SO WILL MAINTAIN THE FLOOD WATCH
ACROSS EASTERN AREAS FOR THOSE REASONS ONLY. -JAB
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...WIND ADVY FROM 6 PM THIS EVENING UNTIL 6 AM MONDAY NYZ062
.PA...WIND ADVY FROM 6 PM THIS EVENING UNTIL 6 AM MONDAY FOR
PAZ040-043-044-047-048-072

&&
Hazardous weather outlook, Jan 14, 4:06 AM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 AM EST SAT JAN 14 2006

NYZ015>018-022>025-150915-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
406 AM EST SAT JAN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO HEAVY RAIN SHOWERS EARLY THIS MORNING MAY CAUSE
MINOR RISES ON SMALL CREEKS AND STREAMS. IT WILL TURN WINDY AND COLDER
THIS AFTERNOON WITH RAIN SHOWERS CHANGING TO SNOW. MINOR
ACCUMULATIONS ARE EXPECTED. SEE PRODUCT ALBSPSBGM FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
150915-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
406 AM EST SAT JAN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH CONTINUES IN EFFECT TODAY. MODERATE TO HEAVY RAIN
SHOWERS EARLY THIS MORNING MAY CAUSE MODERATE RISES ON SMALL
CREEKS AND STREAMS. IT WILL TURN WINDY AND MUCH COLDER THIS
AFTERNOON WITH RAIN SHOWERS CHANGING TO SNOW. SOME LIGHT
ACCUMULATIONS ARE EXPECTED. SEE PRODUCTS ALBFFABGM AND ALBSPSBGM
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in Pennsylvania, 2006Wind Advisories in New York, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.